RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1999, Volume 11, Issue 4, Pages 65–78 (Mi dm393)  

Structure-complex systems with threshold survival

A. A. Chernyak


Abstract: Earlier there was obtained a characterization of complex systems modeled by $K$-terminal undirected networks with threshold survival. The characterization of complex systems modelled by $K$-terminal directed networks with threshold survival was an open problem. The solution of this problem directly follows from the characterization of $dc$-trivial graphs with threshold survival given in the paper. The $dc$-trivial graphs form a subset of monotone graphs and include as special cases all classic multiterminal reliability networks. The general class of monotone graphs is proved to be recognized in time polynomial in the number of their minpaths.

DOI: https://doi.org/10.4213/dm393

Full text: PDF file (1572 kB)

English version:
Discrete Mathematics and Applications, 1999, 9:5, 481–495

Bibliographic databases:

UDC: 519.7
Received: 03.06.1998
Revised: 08.04.1999

Citation: A. A. Chernyak, “Structure-complex systems with threshold survival”, Diskr. Mat., 11:4 (1999), 65–78; Discrete Math. Appl., 9:5 (1999), 481–495

Citation in format AMSBIB
\Bibitem{Che99}
\by A.~A.~Chernyak
\paper Structure-complex systems with threshold survival
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 4
\pages 65--78
\mathnet{http://mi.mathnet.ru/dm393}
\crossref{https://doi.org/10.4213/dm393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761013}
\zmath{https://zbmath.org/?q=an:1021.90017}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 5
\pages 481--495


Linking options:
  • http://mi.mathnet.ru/eng/dm393
  • https://doi.org/10.4213/dm393
  • http://mi.mathnet.ru/eng/dm/v11/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:299
    Full text:163
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021